# SDR F3LA2023052200060

- Difficulty date: May 22, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N316FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07824
- Aircraft time: 18,690 hours, 8,113 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Part serial: NSN
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: REFERENCE LOG PAGE LP264465 ITEM #1, AIRCRAFT WAS NOT GROUNDED AND WAS AN OVERNIGHT LINE MX CHECK. EPSU TEST FAULT.
CORRECTIVE ACTION: REMOVED AND REPLACED 10WL EPSU BATTERY PER AMM 33-51-38-000-002-A AND 33-51-38-400-002-A. OPS TEST GOOD PER AMM 33-51-00-710-001 TEST PASS.//END//
